# SDR CA150327002

- Difficulty date: March 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 13,846 hours
- Engine: Ge CF343A
- System (JASC): 5540 · Rudder Structure
- Part: Screw
- Part number: 600902231
- Condition: Broken
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT ACME SCREW ADJUSTING FOUND BROKEN FOLLOWING PILOT REPORT.
